MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MD14-12; OXIMETER

MASIMO - 40 PARKER RD SET MD14-12; OXIMETER
Model Number 4081-9
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
It was reported that "call today from (b)(6) , bio-med at (b)(6).Asked if our shielding of the rd cables is the same as the lnop cable they previously used.The nicu transport team said the sp02 reading dropped out or had periodic reading when the helicopter takes off and works fine as soon as the helicopter lands.This has occurred only once that (b)(6) is aware of.The monitor used in the transporter is a welch allyn propaq with a rd set md14 ¿ 12 cable.(b)(6) has to dismantle the transporter to get to the welch allyn monitor.He said i could pick up the cable on thurs".No known impact or consequence to patient.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.A service history record review reveals that this lot was in the field for over four (4) months with no previous reported issues prior to this reported event, corrected data.

Brand Name
RD SET MD14-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6417137
Report Number2031172-2017-00360
Device Sequence Number11006619
Product Code DQA
UDI-Device Identifier00843997009768
UDI-Public(01)00843997009768(11)161201(10)16N1K
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4081-9
Device Catalogue Number4081
Device Lot Number16N1K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2017
Supplement Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1